Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 43635, 8 pages
http://dx.doi.org/10.1155/IJMMS/2006/43635

Leray-Schauder results for multivalued nonlinear contractions defined on closed subsets of a Fréchet space

1Department of Mathematical Science, Florida Institute of Technology, Melbourne 32901, FL, USA
2Department of Mathematics, National University of Ireland, Galway, Ireland

Received 9 December 2005; Revised 21 February 2006; Accepted 25 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ravi P. Agarwal and Donal O'Regan, “Leray-Schauder results for multivalued nonlinear contractions defined on closed subsets of a Fréchet space,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 43635, 8 pages, 2006. doi:10.1155/IJMMS/2006/43635